RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 2013, Volume 450, Number 4, Pages 385–388 (Mi dan24811)  

This article is cited in 1 scientific paper (total in 3 paper)

MATHEMATICS

On the simplicity of Jacobians for hyperelliptic curves of genus 2 over the field of rational numbers with torsion points of high order

V. P. Platonov, V. S. Zhgun, M. M. Petrunin

Scientific Research Institute for System Studies, Russian Academy of Sciences, Nakhimovskii pr. 36, korp. 1, Moscow, 117218 Russia

Funding Agency Grant Number
Russian Foundation for Basic Research 12-01-00190
Russian Academy of Sciences - Federal Agency for Scientific Organizations 14
18
Ministry of Education and Science of the Russian Federation МК-103.2013.1
This work was supported by the Russian Foundation for Basic Research (project no. 120100190) and by Presidium of the Russian Academy of Sciences (basic research program nos. 14 and 18). Zhgun acknowledges the support of the Grant of the President of the Russian Federation (project no. 103.2013.1).


DOI: https://doi.org/10.7868/S0869565213160068


English version:
Doklady Mathematics, 2013, 87:3, 318–321

Bibliographic databases:

Document Type: Article
Received: 20.02.2013

Linking options:
  • http://mi.mathnet.ru/eng/dan24811

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. P. Platonov, “Number-theoretic properties of hyperelliptic fields and the torsion problem in Jacobians of hyperelliptic curves over the rational number field”, Russian Math. Surveys, 69:1 (2014), 1–34  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    2. S. I. Adyan, V. V. Benyash-Krivets, V. M. Bukhshtaber, E. I. Zelmanov, V. V. Kozlov, G. A. Margulis, S. P. Novikov, A. N. Parshin, G. Prasad, A. S. Rapinchuk, L. D. Faddeev, V. I. Chernousov, “Vladimir Petrovich Platonov (k 75-letiyu so dnya rozhdeniya)”, Chebyshevskii sb., 16:4 (2015), 6–10  mathnet
    3. S. I. Adian, V. V. Benyash-Krivets, V. M. Buchstaber, E. I. Zelmanov, V. V. Kozlov, G. A. Margulis, S. P. Novikov, A. N. Parshin, G. Prasad, A. S. Rapinchuk, L. D. Faddeev, V. I. Chernousov, “Vladimir Petrovich Platonov (on his 75th birthday)”, Russian Math. Surveys, 70:1 (2015), 197–201  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Number of views:
    This page:35

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019